Classification of modules for infinite-dimensional string algebras

Crawley-Boevey, W (2018) Classification of modules for infinite-dimensional string algebras. Transactions of the American Mathematical Society, 370 (5). pp. 3289-3313. ISSN 0002-9947

Abstract

Metadata

Authors/Creators:
  • Crawley-Boevey, W
Copyright, Publisher and Additional Information: © 2017 American Mathematical Society. First published in Transactions of the American Mathematical Society, Volume 370/5, May 2018, published by the American Mathematical Society.
Dates:
  • Published: May 2018
  • Accepted: 26 July 2016
  • Published (online): 20 December 2017
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 28 Jul 2016 14:05
Last Modified: 20 Apr 2018 07:52
Status: Published
Publisher: American Mathematical Society
Identification Number: https://doi.org/10.1090/tran/7032

Share / Export

Statistics